# SDR SIMA20250317001

- Difficulty date: March 17, 2025
- Submitted: March 18, 2025
- Operation: Air carrier
- Aircraft: N302RN
- Make and model: Emb ERJ 170-200 LR
- Aircraft serial: 17000849
- Aircraft time: 11,663 hours, 7,853 cycles
- System (JASC): 3411 · Pitot/Static System
- Part: Pitot System
- Part number: 2015G2H2H9A
- Condition: Failed
- Location: Zone 100
- Stage of operation: TO
- How discovered: O
- Nature of condition: J
- Precautionary procedure: C

## Discrepancy

INITIATED A HIGH-SPEED ABORT APPROXIMATELY 110 KIA'S AFTER LOSS OF IAS ON CA AND FO SIDE DUE TO BIRDSTRIKE ON TAKEOFF. RIGHT RVSM AND PITOT TUBE. APPROXIMATELY 110 KIAS. SUBSEQUENT LOSS OF AIRSPEED INDICATIONS ON CA AND FO SIDE. AMBER IAS FLAG. LEFT BRAKE TEMPS REACHED 350. RIGHT BRAKE TEMPS REACHED 260 RAR #4 PITOT IAW AMM 34-13-01 OPS CHECK GOOD AT THIS TIMEC/W HIGH ENERGY STOP CONDITION INSPECTION/CHECK IAW ENVOY TASK CARD 05-50-12-200-801. NO DEFECTS NOTED
